Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 146, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 2:01 PM EDT for Champaign County, Clark County, Miami County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 2:01 PM EDT (18:01 UTC)
- Expired
- Jun 13, 2017, 2:31 PM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Miami County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
034
WUUS51 KILN 131801
SVRILN
OHC021-023-109-131845-
/O.NEW.KILN.SV.W.0146.170613T1801Z-170613T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
201 PM EDT TUE JUN 13 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Champaign County in west central Ohio...
Northwestern Clark County in west central Ohio...
Northeastern Miami County in west central Ohio...
* Until 245 PM EDT.
* At 201 PM EDT, a severe thunderstorm was located near St. Paris,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Urbana, St. Paris, Christiansburg, Tremont City, Mutual, Thackery,
Westville, Lippincott, Haven View, Powhattan, Kiser Lake State
Park, Millerstown, Catawba Station, Kennard, Terre Haute, Dialton
and Rosewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8365 4002 8359 4000 8407 4018 8409
4019 8406 4018 8405 4018 8402 4020 8402
4021 8398 4025 8389
TIME...MOT...LOC 1801Z 252DEG 23KT 4008 8399
HAIL...0.75IN
WIND...60MPH
$$
Hickman2 follow-up statements
822
WWUS51 KILN 131816
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
216 PM EDT TUE JUN 13 2017
OHC109-131825-
/O.CAN.KILN.SV.W.0146.000000T0000Z-170613T1845Z/
Miami OH-
216 PM EDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4022 8365 4002 8359 4000 8404 4018 8402
4020 8402 4021 8398 4025 8389
TIME...MOT...LOC 1815Z 252DEG 23KT 4011 8387
$$
OHC021-023-131845-
/O.CON.KILN.SV.W.0146.000000T0000Z-170613T1845Z/
Champaign OH-Clark OH-
216 PM EDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...
At 215 PM EDT, a severe thunderstorm was located near St. Paris,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Urbana, St. Paris, Christiansburg, Tremont City, Mutual, Thackery,
Westville, Lippincott, Powhattan, Kiser Lake State Park, Millerstown,
Catawba Station, Kennard, Terre Haute, Dialton and Rosewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8365 4002 8359 4000 8404 4018 8402
4020 8402 4021 8398 4025 8389
TIME...MOT...LOC 1815Z 252DEG 23KT 4011 8387
HAIL...0.75IN
WIND...60MPH
$$
Hickman161
WWUS51 KILN 131831
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
231 PM EDT TUE JUN 13 2017
OHC021-023-131841-
/O.CAN.KILN.SV.W.0146.000000T0000Z-170613T1845Z/
Champaign OH-Clark OH-
231 PM EDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHAMPAIGN AND NORTHWESTERN
CLARK COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4022 8365 4002 8359 4000 8404 4018 8402
4020 8402 4021 8398 4025 8389
TIME...MOT...LOC 1830Z 252DEG 23KT 4014 8374
$$
HickmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:53 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 13, 1:53 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
153 PM EDT Tue Jun 13 2017
.SYNOPSIS...
A warm and moist air mass will remain in place across the region
through Thursday. This will lead to periods of thunderstorms
through mid week along with the possibility for locally heavy
rainfall.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Increased precipitation chances and QPF this morning. A warm
and humid airmass is in place and moisture transport vectors
support slow moving storms especially across southeastern
portions of the forecast area. Due to this added heavy rain
mention to the forecast as well.
Made only minor adjustments to temperatures today. High
temperatures will generally be in the upper 80s to low 90s
across the region. The lower temperatures will be across
southern portions of the region where more cloud cover and
thunderstorm activity will be located. With precipitation,
temperatures could be quite variable.
Given CAPE values, cannot rule out some isolated damaging winds
or large hail, however expect the main threat today to be flash
flooding.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The higher res convective allowing models are fairly consistent
we should see a decreasing trend in the pcpn coverage by this
evening. However, with some lingering instabilities, will hang
on to a slight chance of pops through the overnight hours. Some
of the models are suggesting some developing showers and
thunderstorms late tonight into Wednesday morning along a low
level convergent boundary across western portions of our fa.
Will therefore allow for increasing chance pops across our west
through the morning hours and then have chance pops across the
entire fa through the afternoon as we further destabilize
through the day and a weakening boundary sags down across the
region. We will again be in a light flow regime so expect
locally heavy rainfall on Wednesday. Given the good instability,
we will also have the the possibility for isolated severe wind
gusts once again. Highs on Wednesday will be in the mid to upper
80s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active pattern through most of the long term will take hold as
multiple upper level disturbances move across the area with a cold
front pushing through late Sunday. Most of the long term will also
be characterized by warm/ above normal temperatures with
temperatures falling slightly below normal starting at the end of
the long term. This pattern of warm above normal temperatures this
week followed by a cooling trend starting next week has been
consistent with both the GEFS and GEPS showing falling height
anomalies by the beginning of next week.
Looking at the details, shows that an upper level low will open up
the long term near Manitoba and will be slowly pushing east with
upper level ridging beginning to take hold over northern Mexico. A
cold front will also be stalled across northeastern Ohio at this
time before starting to wash out. Wednesday night the chance of
showers and thunderstorms will remain, but coverage will likely
decrease in the evening as daytime heating is lost. Even overnight
though GFS forecast soundings do show some instability which will
allow the chance of precipitation to continue (along with PWATs
around 1.60"). Early Thursday morning, the upper level low over
Manitoba will allow pockets of PV to wash over the area. By Thursday
afternoon forecast soundings again destabilize with ML CAPE values
on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow
remains very weak at about 15kts and with PWATs approaching 1.70"
(above the 90th percentile for this time of year) heavy rain appears
to be the primary threat. Omega values also light up Thursday with
the passage of the PV. Given the upper level lift, high PWAT values,
and instability have nudged PoPs up for Thursday.
Thursday night into Friday there will likely be a break in the
precipitation at some time due to weak subsidence on the back side
of the departing shortwave. Drier air also temporarily filters in
Friday morning with PWATs falling to around 1.10". PWATs will begin
to tick upwards Friday afternoon with forecast soundings again
starting to destabilize. Overall am thinking spotty coverage Friday
afternoon with dry air remaining in forecast soundings, but given
the destabilization in the forecast soundings have kept low end PoP
chances in the forecast.
Saturday into Sunday the upper level low that was over Manitoba will
have pushed east into Ontario with a cold front extending southwest.
Forecast soundings continue to advertise the chance of rain Saturday
due to sufficient instability and moisture present. It should be
noted that models have struggled with exactly how to handle this
low, but the overall answer of a wet weekend appears to be becoming
clearer. The ECMWF actually brings a weak prefrontal system through
Saturday afternoon with the main cold front sweeping through late
Sunday/ early Monday. The GFS doesn't really have this second piece
of energy, but still pushes the cold front through around the same
time as the ECMWF and CMC. Monday, surface high pressure will build
in from the north with drying conditions.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Thunderstorms this afternoon will decrease in coverage this
evening. Additional thunderstorms are expected late in the
overnight hours and into the day on Wednesday. Visbys will be
reduced at times with the thunderstorm activity.
OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 7 PM EDT this evening for OHZ054>056-
063>065-072>074-079>082-088.
KY...Flash Flood Watch until 7 PM EDT this evening for KYZ099-100.
IN...None.
&&
SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...NovakHazardous weather outlook, Jun 13, 10:21 AM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1021 AM EDT Tue Jun 13 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046- 051>053-060>062-070-071-077-078-141430- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- Greene-Butler-Warren-Hamilton-Clermont- 1021 AM EDT Tue Jun 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430- Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway- Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 1021 AM EDT Tue Jun 13 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Special weather statement, Jun 13, 1:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
143 PM EDT TUE JUN 13 2017
OHZ053-062-131815-
Clark OH-Greene OH-
143 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND NORTHERN
GREENE COUNTIES UNTIL 215 PM EDT...
At 143 PM EDT, radar indicated a strong thunderstorm over Fairborn,
moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Beavercreek, Huber Heights, Fairborn, Xenia, Yellow Springs,
Wright-Patterson Afb, Cedarville, Enon, Wilberforce, Clifton, Green
Meadows, Springfield Municipal Airport, Hustead, Holiday Valley, John
Bryan State Park, Pitchin, Oldtown, Bell Center and Trebein.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3988 8375 3969 8370 3970 8410 3984 8409
3984 8406 3985 8405 3987 8397
TIME...MOT...LOC 1743Z 266DEG 19KT 3980 8399
HickmanSpecial weather statement, Jun 13, 1:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
151 PM EDT TUE JUN 13 2017
OHZ052-131815-
Champaign OH-
151 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHAMPAIGN COUNTY UNTIL
215 PM EDT...
At 151 PM EDT, radar indicated a strong thunderstorm near St. Paris,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Urbana, St. Paris, Mutual, Thackery, Millerstown, Westville, Catawba
Station, Kennard, Lippincott, Terre Haute and Powhattan.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4022 8365 4002 8360 4003 8378 4004 8397
4018 8398
TIME...MOT...LOC 1751Z 268DEG 23KT 4010 8388
HickmanSpecial weather statement, Jun 13, 1:53 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Wilmington OH 153 PM EDT TUE JUN 13 2017 OHZ079-081-131830- Adams OH-Brown OH- 153 PM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BROWN AND NORTHWESTERN ADAMS COUNTIES UNTIL 230 PM EDT... At 152 PM EDT, radar indicated a strong thunderstorm near Georgetown, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Georgetown, Mount Orab, West Union, Winchester, Sardinia, Seaman, Emerald, Decatur, Russellville, Cherry Fork and Fincastle. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3884 8390 3902 8389 3901 8347 3874 8349 TIME...MOT...LOC 1752Z 272DEG 20KT 3890 8382 JDR
Special weather statement, Jun 13, 1:54 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
154 PM EDT TUE JUN 13 2017
KYZ097-099-OHZ079-080-131830-
Mason KY-Bracken KY-Highland OH-Brown OH-
154 PM EDT TUE JUN 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN...BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL
230 PM EDT...
At 154 PM EDT, radar indicated strong thunderstorms along a line
extending from near Sardinia to near Ripley, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Maysville, Georgetown, Mount Orab, Ripley, Aberdeen, Sardinia,
Higginsport, Decatur, Russellville, Mowrystown, Dover, Minerva,
Redoak, Moranburg, Lake Waynoka, Buford, Fincastle, South Ripley, New
Hope and State Route 32 at US Route 62.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3868 8400 3913 8387 3913 8363 3902 8365
3902 8367 3879 8369 3863 8372
TIME...MOT...LOC 1754Z 274DEG 16KT 3906 8381 3875 8390
HickmanSpecial weather statement, Jun 13, 1:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
156 PM EDT TUE JUN 13 2017
OHZ046-131830-
Delaware OH-
156 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DELAWARE COUNTY UNTIL
230 PM EDT...
At 155 PM EDT, radar indicated a strong thunderstorm near Delaware.
This storm was nearly stationary.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Delaware, Sunbury, Ashley, Radnor, Galena, Interstate 71 at US Route
36/State Route 37, Delaware State Park and Kilbourne.
This includes I-71 in Ohio between mile markers 129 and 139.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4043 8302 4042 8302 4041 8293 4036 8293
4035 8283 4022 8283 4025 8315 4043 8314
4044 8308
TIME...MOT...LOC 1755Z 298DEG 3KT 4034 8305
JDRSpecial weather statement, Jun 13, 1:59 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
159 PM EDT TUE JUN 13 2017
KYZ097>099-131830-
Robertson KY-Mason KY-Bracken KY-
159 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MASON...ROBERTSON
AND SOUTHERN BRACKEN COUNTIES UNTIL 230 PM EDT...
At 159 PM EDT, radar indicated a strong thunderstorm near
Brooksville, moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Brooksville, Mount Olivet, Germantown, Sardis, Abigail, Neave,
Milford, Stonewall, Parina, Powersville, Santa Fe, Kentontown and
Petra.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3846 8410 3848 8413 3848 8415 3849 8415
3848 8417 3849 8417 3850 8416 3850 8418
3856 8416 3855 8421 3859 8420 3861 8421
3867 8421 3872 8406 3867 8394 3860 8397
3851 8394 3846 8407
TIME...MOT...LOC 1759Z 335DEG 17KT 3860 8414
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:13 AM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jun 13, 6:19 AM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Jun 13, 6:22 AM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 13, 6:51 AM EDT | Areal Flood Advisory | ILN | Ross | 84 min |
| Jun 13, 6:59 AM EDT | Flash Flood Warning | ILN | Ross | 3 hr |
| Jun 13, 8:05 AM EDT | Areal Flood Advisory | ILN | Clark, Greene | 115 min |
| Jun 13, 8:30 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 118 min |
| Jun 13, 8:49 AM EDT | Flash Flood Warning | ILN | Fayette, Greene, Madison | 3 hr |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jun 13, 9:40 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 2 hr |
| Jun 13, 9:43 AM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jun 13, 9:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Jun 13, 10:06 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more | 7 hr |
| Jun 13, 10:07 AM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 13, 10:12 AM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Jun 13, 10:12 AM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Jun 13, 10:20 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland | 115 min |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Hocking | 3 hr |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Franklin, Licking | 3 hr |
| Jun 13, 10:30 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 13, 10:37 AM EDT | Special Weather Statement | ILN | Highland | 38 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Highland | 52 min |
| Jun 13, 11:08 AM EDT | Special Weather Statement | ILN | Hamilton | 52 min |
| Jun 13, 11:30 AM EDT | Special Weather Statement | ILN | Highland | 45 min |
| Jun 13, 11:44 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Jun 13, 11:48 AM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 26 min |
| Jun 13, 12:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 13, 12:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jun 13, 12:42 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 13, 12:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jun 13, 12:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 13, 1:06 PM EDT | Special Weather Statement | ILN | Montgomery | 24 min |
| Jun 13, 1:09 PM EDT | Special Weather Statement | ILN | Warren | 21 min |
| Jun 13, 1:12 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jun 13, 1:15 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 13, 1:18 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Warren | 117 min |
| Jun 13, 1:20 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 115 min |
| Jun 13, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 34 min |
| Jun 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Clermont | 117 min |
| Jun 13, 1:43 PM EDT | Areal Flood Advisory | ILN | Brown | 2 hr |
| Jun 13, 1:43 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Jun 13, 1:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 21 min |
| Jun 13, 1:51 PM EDT | Special Weather Statement | ILN | Champaign | 24 min |
| Jun 13, 1:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jun 13, 1:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 13, 2:03 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 117 min |
| Jun 13, 2:15 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 2:39 PM EDT | Special Weather Statement | ILN | Union | 21 min |
| Jun 13, 3:08 PM EDT | Special Weather Statement | ILN | Union | 22 min |
| Jun 13, 4:11 PM EDT | Special Weather Statement | ILN | Licking | 19 min |
| Jun 13, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 47 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | ILN | Mercer | 33 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 49 min |
| Jun 13, 6:58 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 13, 7:02 PM EDT | Special Weather Statement | ILN | Shelby | 28 min |
| Jun 13, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 41 min |
| Jun 13, 7:22 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 113 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 35 min |
| Jun 13, 7:30 PM EDT | Special Weather Statement | ILN | Logan | 30 min |
| Jun 13, 7:41 PM EDT | Flash Flood Warning | ILN | Hardin | 2 hr |
| Jun 13, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jun 13, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.